# SDR VNAA202510300007

- Difficulty date: September 25, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,685 hours, 15,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67033357
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ELECTRICAL BAY FLOOR WEB FS 193.00 (BELOW ACCUMULATOR GAUGE INDICATOR) AT FWD EQUIPMENT COMPARTMENT WAS REPAIRED PER CRJ900 SRM 53-11-43-201-001-A01
